Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Energy decay and global solutions for a damped free boundary fluid-elastic structure interface model with variable coefficients in elasticity 期刊论文
APPLICABLE ANALYSIS, 2020, 卷号: 99, 期号: 11, 页码: 1953-1971
Authors:  Qin, Yizhao;  Yao, Peng-Fei
Favorite  |  View/Download:137/0  |  Submit date:2020/09/23
Fluid-structure interaction  variable coefficient wave equations  geometric multiplier method  boundary dissipation  Navier-Stokes equations  energy decay  49k20  
Well-posedness and regularity for an Euler-Bernoulli plate with variable coefficients and boundary control and observation 期刊论文
MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, 2007, 卷号: 19, 期号: 4, 页码: 337-360
Authors:  Guo, Bao-Zhu;  Zhang, Zhi-Xiong
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Euler-Bernoulli plate  well-posed and regular system  boundary control and observation  
A sharp observability inequality for Kirchhoff plate systems with potentials 期刊论文
COMPUTATIONAL & APPLIED MATHEMATICS, 2006, 卷号: 25, 期号: 2-3, 页码: 353-373
Authors:  Zhang, Xu;  Zuazua, Enrique
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
Kirchhoff plate system  observability constant  Carleman inequalities  potential  Meshkov's construction  
Exact internal controllability for shallow shells 期刊论文
Science in China. Series F: Information Sciences, 2006, 卷号: 49, 期号: 5, 页码: 566
Authors:  FENG Shaoji;  FENG Dexing
Favorite  |  View/Download:77/0  |  Submit date:2018/07/30
The exponential stabilization for a semilinear wave equation with locally distributed feedback 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2005, 卷号: 26, 期号: 3, 页码: 323-334
Authors:  Jia, CH;  Feng, DX
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
wave equations  exponential decay  distributed damping  variable coefficients  Riemannian manifold  
theexponentialstabilizationforasemilinearwaveequationwithlocallydistributedfeedback 期刊论文
chineseannalsofmathematicsseriesb, 2005, 卷号: 26, 期号: 3, 页码: 323
Authors:  Jia Chaohua;  Feng Dexing
Favorite  |  View/Download:105/0  |  Submit date:2020/01/10
Observability inequalities for shallow shells 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2000, 卷号: 38, 期号: 6, 页码: 1729-1756
Authors:  Yao, PF
Favorite  |  View/Download:74/0  |  Submit date:2018/07/30
shallow shell  Bohner's technique  observability inequality